MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493926720200
Medical Device Problem Codes Nonstandard Device (1420); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that balloon detachment occurred.A 2.00mm x 20mm nc emerge balloon catheter was advanced for dilatation.However, during procedure, the balloon component separated from the shaft.The device was successfully removed, and the procedure was completed using an alternate device.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.Investigation results: device analysis findings: the 2.00mm x 20mm fg nc emerge mr balloon catheter was returned for analysis.A visual and tactile inspection identified multiple kinks along the hypotube shaft.The balloon was subjected to positive pressure and returned in a deflated state.A visual, tactile, and microscopic inspection identified a complete circumferential tear, 22.6cm from the port exchange with the distal section returned bunched together.A break was identified within the shaft polymer extrusion.The inner shaft polymer extrusion was detached, 20cm from the port exchange with a small section, 7.2cm in length of the inner shaft returned stretched.The inner shaft polymer extrusion was also stretched and detached just proximal from the bumper tip.No issues were noted with the bumper tip.The distal and proximal markerbands were not attached or returned with the balloon catheter.No other device issues were identified during returned product analysis.Device history record review: it was confirmed that this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was performed, and it confirmed that the event was defined in the risk documentation and is recorded accordingly in the product record review table.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: this investigation is assigned a conclusion code of cause not established.This conclusion code is selected based on the available information as well as the condition of the device when analyzed.It was reported that balloon detachment occurred.The device was advanced for dilatation however during the procedure, the balloon component had separated from the shaft.Returned device analysis confirmed the reported allegation.A complete circumferential tear was identified on the balloon profile with the distal section bunched together.The inner shaft polymer extrusion was stretched and detached from the dilation catheter.These findings are consistent with a tensile event resulting in shaft damages and subsequent balloon detachment.Due to limited procedural information, the condition of the returned device and without any procedural media, the cause for the reported event cannot be determined.

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24146706
Report Number2124215-2026-04050
Device Sequence Number13095149
Product Code LOX
UDI-Device Identifier08714729846611
UDI-Public(01)08714729846611(17)260508(10)33986508
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K141236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/08/2026
Device Model NumberH7493926720200
Device Catalogue NumberH7493926720200
Device Lot Number0033986508
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age82 YR
Patient SexMale
Patient RaceWhite